# SDR ASAA2023110245981

- Difficulty date: November 2, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 37,662 hours, 11,846 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 FMC INOP.(FAILED DURING FLIGHT, FOLLOWED QRH, NO RECOVERY). GROUNDED - YES. PERFORMED FIM 34-61 TASK 836 INTERMITTEN FAULT, OPS CKS GDOKAY FOR SVC.
